| Model Number |
7214 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2021
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that detachment occurred.A 2.50mm x 20mm nc emerge balloon catheter was selected for use.However, during procedure, it was noticed that the balloon came right off the shaft of the guide.The procedure was completed with another of same device.No patient complications nor injuries were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an nc emerge balloon catheter.The shaft, hypotube, tip and balloon were microscopically and visually examined.There were numerous kinks.There was a complete separation at 86cm distal of the strain relief.There was contrast in the inflation lumen, and blood in the guidewire lumen.The balloon was tightly folded.Inspection of the remainder of the device presented no other damage or irregularities.
Event or Problem Description